You could think of it as one of the body's responses while there is a massive flux in your hormone levels - if you just started PCT, you've got a flux of both T & E going on.
I know I'm going to hear hormone imbalance, but isn't it HIGH Testosterone Levels that create havoc on the sebaceous gland which in turn causes acne.
If this is the cause, how does a hormone imbalance cause acne? UNLESS the inbalance it high test levels which would mean that the pct in place has already done it's job.
I'm a little over a week into my pct which is a combo of nolva, aromasin, and tribulus and sure enough I have acne on my shoulders, back and neck/jaw line area. Just wondering what exactly does cause this, or if "hormone imbalance" is the only explanation.
Any tips are appreciated but I've already tried b6, salicylic acne scrubs, washing 3x/day and I'm not looking to try accutane.
Other than this and contant fatigue which is more attributed to lack of sleep I think everything's going excellent. My strength is still going up(just set a new PR on my dealift at 490lbs) and my weight(although not all lean) has gone up a couple lbs.
Accutane is the only long term solution.
Anyone here used Doxycycline or Monycycline for acne?
Yeah and they're garbage. Don't waste your time and money, go on Accutane.
also tk bath 2-3 times a day , scrub ur body gently with anticptic soap , it helped me
I'm the same- no probs when on but major league on my back post. Nolva seems to make it worse for me.
Milk Thistle and Fish Oil won't protect your liver that much,
with milk thistle & vit. C ..........use liv 52 , i dont know about
other products on market , but liv 52 woks gr8t , even when ur on
being truthful last year i was on dbol only cycle
dosage week 1-6 30/40/50/60/40/30,20,12 , used liv 52 6-8 tabs EVERY DAY , liver value
were under control just around 300
i use liv 52 even when i m off cycle , its herbal remedy , no side